MAUDE Adverse Event Report: EXACTECH, INC. ALT HA CLR STD SZ 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. ALT HA CLR STD SZ 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 190-10-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 01-040-01-0456 - logical g-series cup shell 3 hole sz 56d: (b)(6), 01-041-01-0436 - logical xlpe liner neutral sz 36d: (b)(6), 01-041-50-6525 - logical cup bone screw 25mm:(b)(6), 01-041-50-6530 - logical cup bone screw 30mm:(b)(6), 170-36-93 - biolox delta femoral head 36mm od, -3.5mm: (b)(6), 32135-38h-17 - 17-4 flex drill m 3.2x38 lenkbar: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
This patient previously underwent a total hip arthroplasty (tha) on the left side.Following this procedure, the patient sustained a femoral fracture.The patient was scheduled for femoral fracture fixation and an acetabular liner exchange.The femoral fracture was considered stabilized.Patient was last known to be in stable condition following the event.No further information is available.

Brand Name
ALT HA CLR STD SZ 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24524526
Report Number1038671-2026-00229
Device Sequence Number9746574
Product Code MEH
UDI-Device Identifier10885862321527
UDI-Public10885862321527
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190-10-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/05/2026
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age45 YR
Patient SexFemale